MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿ II FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿ II FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL
Catalog Number 338960
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: na.E.1.Initial reporter address 1: (b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that erroneous results were observed during use with the bd facscanto¿ ii flow cytometer.The following information was provided by the initial reporter: 1.Are there erroneous results on patient samples for diagnostic test? (if yes, go to question #2, if no, no further questions required.).Yes.Clusters not proper in samples.
 
Additional Manufacturer Narrative
H.6 investigation summary: based on the review of complaint trend, defect trend, dhr review, risk analysis, and service activity review, complaint was confirmed.The investigation was performed and the potential cause of the reported complaint was improper clusters in samples.The issue was resolved with sheath filter purge, running fluidic start-up and degassing the flowcell twice.The fse confirmed the instrument is running as expected with no further erroneous results.No patients were treated or harmed from incorrect results, and there was no delay in patient treatment.Technically there is no issue.There was no risk or safety impact to user or patient health or safety.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that erroneous results were observed during use with the bd facscanto¿ ii flow cytometer.The following information was provided by the initial reporter: 1.Are there erroneous results on patient samples for diagnostic test? (if yes, go to question #2, if no, no further questions required.) yes.Clusters not proper in samples.

Brand Name
BD FACSCANTO¿ II FLOW CYTOMETER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18909055
Report Number2916837-2024-00021
Device Sequence Number7477435
Product Code GKZ
UDI-Device Identifier00382903389605
UDI-Public00382903389605
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K062087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number338960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer03/27/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown